MathSciNet Relay Station
MathSciNet bibliographic data
MR670636 30C45
Mocanu, Petru T. Sufficient conditions of univalency for complex functions in the class $C\sp{1}$. Anal. Numér. Théor. Approx. 10 (1981), no. 1, 75–79.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement